# SDR FDEA201802130499

- Difficulty date: February 13, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,391 hours, 19,037 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750509
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO RIGHT RCB FWD FLOOR FITTING CORRODED AT  RBL 47.5.  FABRICATED A NEW FLOOR FITTING IAW DWG WSP0750
